RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russ. J. Math. Phys., 2019, Volume 26, Issue 3, Pages 401–405 (Mi rjmph21)  

Quantization of the Sobolev Space of Half-Differentiable Functions, II

A. G. Sergeev

Steklov Mathematical Institute, 119991, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 19-11-00316
This work is supported by the Russian Science Foundation under grant 19-11-00316 of the Steklov Mathematical Institute of the Russian Academy of Sciences.


DOI: https://doi.org/10.1134/S1061920819030142


Bibliographic databases:

Received: 20.04.2019
Revised: 05.06.2019
Accepted:15.07.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/rjmph21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019